MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VALEO; BALLOON EXPANDABLE BILIARY STENT

BARD PERIPHERAL VASCULAR, INC. VALEO; BALLOON EXPANDABLE BILIARY STENT
Catalog Number EV06361CD
Medical Device Problem Codes Difficult to Insert (1316); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one valeo expandable biliary stent was returned for evaluation.On the visual evaluation, the stent was noted to be dislodged proximally on the balloon.Further, the stent was noted to be deformed at the distal end.No other anomalies were noted, and no functional testing was performed due to the nature of the complaint and the condition of the device returned.As the return sample evaluation confirms, the stent was noted to be dislodged and deformed during the visual examination and no functional testing was performed.The investigation is confirmed for identified stent dislodgement and deformation.However, the investigation remains inconclusive for the reported sheath insertion failure.A definitive root cause for the identified stent dislodgement, deformation and reported sheath insertion failure could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.The information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent allegedly would not pass through the sheath.The procedure was completed using another device.There was no reported patient injury.

Brand Name
VALEO
Common Device Name
BALLOON EXPANDABLE BILIARY STENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20210025
Report Number2020394-2024-01414
Device Sequence Number7727040
Product Code FGE
UDI-Device Identifier00801741000690
UDI-Public(01)00801741000690
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEV06361CD
Device Lot NumberGFHX2310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown